Hello everyone I just wanted to let let everyne know I had a very serious seizure about 2 weeks ago the doctors have no clue where it came from but I stopped taking Percs and they gave me Trams and then I stopped those and then had the seizure so In my honest opinion that is what is was from but we are still doing test so I'll keep you posted but once again be very careful when taking tramadol and I was only taking 2-4 per day.
im glad you are here to tell it :) yes, and of course, i wish you a whole recovery ... ive read here that trams can give seizures when going ct off them so its good you came to tell others what happened to you..what a bad experience, sorry for it.
there are not many test out there than can find the cause of seizures
in the er they use a catscan but its little use, unless there is a tumor
tramadol is well known for causing seizures, this is a drug that stays in your system for a long time, just beacuse you had your seizure on a day that you did not take an ultram does not mean that the drug was out of your system
what are you taking the pain pills for, there are a few ways to cope with pain without using meds
That is a very low dose for a sezuire I would be looking into it some more. It may have been but I havent heard of anyone having one coming off that low of a dose .Are you taking any other meds as well. As far a you know you have nenver had a sezuire in the past ? It does happen I am just shocked by the low dose
I am trying very hard to taper off Tram. I've never had a seizure, and am grateful for that. But I'm nervous about this. My doctor is giving me contradictory directions (he suggested taper or subox, but then gave me an epidural for my back pain and on that day he told me to keep taking the Tram so we could assess if the epidural worked). Can someone tell me about what the seizure was like? Could it happen while I'm driving?
I started tapering the first week in Nov, but it was random. Went down from 9 to 6 and then took anywhere from 3 to 7 for a couple of weeks. I just wanted off of them so I was reluctant to take 6 every day and then 5 every day for a week, etc. So I tapered in a way that I think led me back to taking them again. So I lost track of how many I was taking again, 8-10 probably, for about a week. Now today I've taken 5 and I'm trying to stay at 5 for three days, then 4 for three days, etc. That would make me done by end of year. Is this a reasonable approach? Am I putting myself in danger? I'm feeling anxious (tight chest, can't get that really deep breath), and a little nauseous.
I want off these pills so bad. I talked to my husband last night and asked for his help. I know he's supportive and loves me, but his questions are all about the "what ifs" related to IF I want to take more, etc etc. I feel so ashamed and like a failure. I was on my way and regressed. Right now I feel strong and firm about not wanting to take them anymore, but will I stay this strong? If my husband doubts me, maybe I'm being naive?
Maybe I should just do the subox that the doc suggested, be done, and manage getting off the subox under my doctor's guidance? I am just lost right now and am angry with myself and can't even identify why I went back to taking more pills, other than my insane stress levels. Now I can add having seizures to my stress bucket.
from what i have read about subox on this forum , it is not a solution. i had a habit like yours for probably a year. i didn't realize what i was doing, i honestly thought they were like a really good advil . only about a month ago did i understand they were habitforming. hard to believe but true. i tapered to 4/ day. i was really crabby anyway from a divorce and my life falling apart so i didn't connect the dots that it was tram that was making me irritable. when i found this forum i was horrified, and scared. please read emilypost. i found it accidently. she wrote extensively, giving an amazing amount of advice and sort of a day to day journal of her experience detoxing. reading her posts was the single most important factor in my quitting successfully. make up your mind you are going to have hard times. take as much time off work as you can. tell your husband you are going to be basicly really selfishly involved with yourself. i know for me it has been a full time job. i can't work, i can't think. yet everyday i am getting better. it is the end of the 4th day and i am not in hell. tapering was hell. i felt much worse tapering than i even did the first day jumping off.
type in search 'emilypost'. you will find out a lot. you need some props and vitamins and excedrin and all sorts of stuff. write me back if you need to , you can get a lot of support here.
PhantomGirl- yes you sure can have a seizure while driving. Ive known a couple people it happened to. ONe was a buddy of mine. He had no history of seizures but then suddently started having BAD ONES (even broke his teeth out because he seized so hard his jaws clenched too tight). He was driving at the time that he had one of the seizures but luckily did not wreck (he had just pulled into a drive through bank to make a WD when it hit, and the car just rolled slowly into one of those cement posts which stopped the car). ANyhow his seizures turned out to be from a serious head injury he had when he was a small child- the damage laid dormant for many years and then turned into adult onset epilepsy. Not that this has squat to do with your situation, LOL, but i just wanted to say YES you can have a seizure while driving a car with no warning.
You guys take care and be careful!
phantomgirl, i am sorry that your doctor suggested sub. for an ultram addiction
this is a shame, i hope that you can find a way out of this without turning to sub
what type of pain are you living with? injury/illness
i have learned to live with a few medical problems without taking pain pills
maybe i have delt with your pain issues
Thanks for the post and the note. What was your taper schedule? When was it the hardest and at what point did you stop completely and then how long until you felt normal? Mostly I'm tired more than anything. And anxious and irritable. I wish I could just stop. I can't just disappear for a week. I have a lot of kids and an intense job that I can't be away from in DEC. Ugh.
So I got the brain MRI back and it was a mixture of of the meds with the elecrical currents in the brain and so if the med wasn't in my ststem the doctor said I would not have had the seizure. SO I guess basically she said the Tramadol was the ultimate cause. SO yes be careful. They did place me back on Percocet which is s downfall because I had had it to like 73 days or something. So I will do my best to take them when only when in very severe pain.
I am getting off tramadol because i don't want to be on anything making me dependant. I have been taking them for 6 months now. I am a little nervous because before i was taking them i would have chronic back pain and these really helped, but again i don't want to be addicted to tramadol. Can anyone tell me how long it took them to get off tramadol, how they got off , and what you experienced as you withdrew? Also, what alternatives for pain one could take that is not addicting? I would appreciate ANY suggestions! Thank you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.